Alert archive / California / High Wind Warnings in 2022
High Wind Warning 8, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high wind warning at Mar 9, 2022, 2:03 PM PST. It took effect at Mar 10, 2022, 3:00 PM PST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2022, 2:03 PM PST (22:03 UTC)
- In effect from
- Mar 10, 2022, 3:00 PM PST
- Expired
- Mar 11, 2022, 2:06 PM PST
- In force
- 23 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
695 WWUS76 KLOX 092203 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 203 PM PST Wed Mar 9 2022 CAZ054-101130- /O.UPG.KLOX.HW.A.0005.220310T2300Z-220311T2300Z/ /O.NEW.KLOX.HW.W.0008.220310T2300Z-220311T2300Z/ Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Acton, Mount Wilson, and Sandberg 203 PM PST Wed Mar 9 2022 ...HIGH WIND WARNING IN EFFECT FROM 3 PM THURSDAY TO 3 PM PST FRIDAY... * WHAT...Northeast winds 25 to 35 mph with gusts up to 70 mph expected. * WHERE...Los Angeles County Mountains excluding the Santa Monica Range. * WHEN...From 3 PM Thursday to 3 PM PST Friday. * IMPACTS...Damaging winds will blow down large objects such as trees and power lines. Power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ044>046-053-088-547-548-101130- /O.NEW.KLOX.WI.Y.0028.220311T0300Z-220311T2300Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Santa Monica Mountains Recreational Area-Ventura County Mountains- Santa Clarita Valley-Los Angeles County San Fernando Valley- Los Angeles County San Gabriel Valley- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Lockwood Valley, Mount Pinos, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, Universal City, Pasadena, San Gabriel, and Pomona 203 PM PST Wed Mar 9 2022 ...WIND ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 3 PM PST FRIDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Ventura County Interior Valleys, Ventura County Coastal Valleys, Santa Monica Mountains, Ventura County Mountains, Santa Clarita Valley, San Fernando Valley and San Gabriel Valley. * WHEN...From 7 PM Thursday to 3 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ040-041-101130- /O.NEW.KLOX.WI.Y.0028.220311T0300Z-220311T2300Z/ Ventura County Coast- Los Angeles County Coast including Downtown Los Angeles- Including the cities of Ventura, Oxnard, Camarillo, Malibu, Santa Monica, Beverly Hills, Hollywood, and Long Beach 203 PM PST Wed Mar 9 2022 ...WIND ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 3 PM PST FRIDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph expected. Strongest from Oxnard to Malibu. * WHERE...Ventura County Coast and Los Angeles County Coast. * WHEN...From 7 PM Thursday to 3 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ059-100800- /O.CON.KLOX.WI.Y.0027.000000T0000Z-220310T0800Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 203 PM PST Wed Mar 9 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Antelope Valley. * WHEN...Until midnight PST tonight. * IMPACTS...Gusty winds and reduced visibility from blowing dust will make driving difficult. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MW
6 follow-up statements
454 WWUS76 KLOX 100345 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 745 PM PST Wed Mar 9 2022 CAZ059-100445- /O.CAN.KLOX.WI.Y.0027.000000T0000Z-220310T0800Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 745 PM PST Wed Mar 9 2022 ...WIND ADVISORY IS CANCELLED... Winds have subsided below advisory level. $$ CAZ054-101200- /O.CON.KLOX.HW.W.0008.220310T2300Z-220311T2300Z/ Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Acton, Mount Wilson, and Sandberg 745 PM PST Wed Mar 9 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THURSDAY TO 3 PM PST FRIDAY... * WHAT...Northeast winds 25 to 35 mph with gusts up to 70 mph expected. * WHERE...Los Angeles County Mountains excluding the Santa Monica Range. * WHEN...From 3 PM Thursday to 3 PM PST Friday. * IMPACTS...Damaging winds will blow down large objects such as trees and power lines. Power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ039-101200- /O.NEW.KLOX.WI.Y.0029.220310T0345Z-220310T1200Z/ Santa Barbara County South Coast- Including the cities of Santa Barbara, Montecito, and Carpinteria 745 PM PST Wed Mar 9 2022 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST THURSDAY... * WHAT...Northwest winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Santa Barbara County South Coast, west of Goleta. * WHEN...Until 4 AM PST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ044>046-053-088-547-548-101200- /O.CON.KLOX.WI.Y.0028.220311T0300Z-220311T2300Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Santa Monica Mountains Recreational Area-Ventura County Mountains- Santa Clarita Valley-Los Angeles County San Fernando Valley- Los Angeles County San Gabriel Valley- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Lockwood Valley, Mount Pinos, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, Universal City, Pasadena, San Gabriel, and Pomona 745 PM PST Wed Mar 9 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THURSDAY TO 3 PM PST FRIDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Ventura County Interior Valleys, Ventura County Coastal Valleys, Santa Monica Mountains, Ventura County Mountains, Santa Clarita Valley, San Fernando Valley and San Gabriel Valley. * WHEN...From 7 PM Thursday to 3 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ040-041-101200- /O.CON.KLOX.WI.Y.0028.220311T0300Z-220311T2300Z/ Ventura County Coast- Los Angeles County Coast including Downtown Los Angeles- Including the cities of Ventura, Oxnard, Camarillo, Malibu, Santa Monica, Beverly Hills, Hollywood, and Long Beach 745 PM PST Wed Mar 9 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THURSDAY TO 3 PM PST FRIDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph expected. Strongest from Oxnard to Malibu. * WHERE...Ventura County Coast and Los Angeles County Coast. * WHEN...From 7 PM Thursday to 3 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
068 WWUS76 KLOX 101136 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 336 AM PST Thu Mar 10 2022 CAZ039-101245- /O.CAN.KLOX.WI.Y.0029.000000T0000Z-220310T1200Z/ Santa Barbara County South Coast- Including the cities of Santa Barbara, Montecito, and Carpinteria 336 AM PST Thu Mar 10 2022 ...WIND ADVISORY IS CANCELLED... Local gusts to 35 mph will continue through dawn. $$ CAZ054-102300- /O.CON.KLOX.HW.W.0008.220310T2300Z-220311T2300Z/ Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Acton, Mount Wilson, and Sandberg 336 AM PST Thu Mar 10 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST FRIDAY... * WHAT...Northeast winds 25 to 35 mph with 60 mph gusts and local gusts up to 70 mph expected. * WHERE...Los Angeles County Mountains excluding the Santa Monica Range. * WHEN...From 3 PM this afternoon to 3 PM PST Friday. * IMPACTS...Damaging winds will blow down large objects such as trees and power lines. Power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ044>046-053-088-547-548-102300- /O.CON.KLOX.WI.Y.0028.220311T0300Z-220311T2300Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Santa Monica Mountains Recreational Area-Ventura County Mountains- Santa Clarita Valley-Los Angeles County San Fernando Valley- Los Angeles County San Gabriel Valley- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Lockwood Valley, Mount Pinos, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, Universal City, Pasadena, San Gabriel, and Pomona 336 AM PST Thu Mar 10 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 PM PST FRIDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Santa Clarita Valley, Ventura County Interior Valleys, Ventura County Mountains, Ventura County Coastal Valleys, Santa Monica Mountains, San Fernando Valley and San Gabriel Valley. * WHEN...From 7 PM this evening to 3 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ040-041-102300- /O.CON.KLOX.WI.Y.0028.220311T0300Z-220311T2300Z/ Ventura County Coast- Los Angeles County Coast including Downtown Los Angeles- Including the cities of Ventura, Oxnard, Camarillo, Malibu, Santa Monica, Beverly Hills, Hollywood, and Long Beach 336 AM PST Thu Mar 10 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 PM PST FRIDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph expected. Strongest from Oxnard to Malibu. * WHERE...Ventura County Coast and Los Angeles County Coast including Downtown Los Angeles. * WHEN...From 7 PM this evening to 3 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ASR
337 WWUS76 KLOX 102212 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 212 PM PST Thu Mar 10 2022 CAZ054-111130- /O.CON.KLOX.HW.W.0008.220310T2300Z-220311T2300Z/ Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Acton, Mount Wilson, and Sandberg 212 PM PST Thu Mar 10 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY... * WHAT...Northeast winds 25 to 35 mph with gusts to 60 mph. * WHERE...Los Angeles County Mountains excluding the Santa Monica Range. * WHEN...Until 3 PM PST Friday. * IMPACTS...Damaging winds will blow down large objects such as trees and power lines. Power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ040-041-111130- /O.EXT.KLOX.WI.Y.0028.220311T0800Z-220311T2300Z/ Ventura County Coast- Los Angeles County Coast including Downtown Los Angeles- Including the cities of Ventura, Oxnard, Camarillo, Malibu, Santa Monica, Beverly Hills, Hollywood, and Long Beach 212 PM PST Thu Mar 10 2022 ...WIND ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PST FRIDAY... * WHAT...Northeast winds 15 to 25 mph with gusts up to 35 mph expected. Strongest from Oxnard to Malibu. * WHERE...Ventura County Coast and Los Angeles County Coast including Downtown Los Angeles. * WHEN...From midnight tonight to 3 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ044>046-053-088-547-548-111130- /O.CON.KLOX.WI.Y.0028.220311T0300Z-220311T2300Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Santa Monica Mountains Recreational Area-Ventura County Mountains- Santa Clarita Valley-Los Angeles County San Fernando Valley- Los Angeles County San Gabriel Valley- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Lockwood Valley, Mount Pinos, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, Universal City, Pasadena, San Gabriel, and Pomona 212 PM PST Thu Mar 10 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 PM PST FRIDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Santa Clarita Valley, Ventura County Interior Valleys, Ventura County Mountains, Ventura County Coastal Valleys, Santa Monica Mountains, San Fernando Valley and San Gabriel Valley. * WHEN...From 7 PM this evening to 3 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MW
159 WWUS76 KLOX 110254 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 654 PM PST Thu Mar 10 2022 CAZ054-110815- /O.CON.KLOX.HW.W.0008.000000T0000Z-220311T2300Z/ Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Acton, Mount Wilson, and Sandberg 654 PM PST Thu Mar 10 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY... * WHAT...Northeast winds 25 to 40 mph with gusts to 60 mph. * WHERE...Los Angeles County Mountains excluding the Santa Monica Range. * WHEN...Until 3 PM PST Friday. * IMPACTS...Damaging winds will blow down large objects such as trees and power lines. Power outages are expected. Travel on area roadways will be difficult, especially for high profile vehicles. This includes Highway 33 in Ventura County as well as Interstate 5 and Highway 14 in Los Angeles County. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ044>046-053-088-547-548-110815- /O.CON.KLOX.WI.Y.0028.220311T0300Z-220311T2300Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Santa Monica Mountains Recreational Area-Ventura County Mountains- Santa Clarita Valley-Los Angeles County San Fernando Valley- Los Angeles County San Gabriel Valley- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Lockwood Valley, Mount Pinos, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, Universal City, Pasadena, San Gabriel, and Pomona 654 PM PST Thu Mar 10 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY... * WHAT...Northeast winds 15 to 30 mph with gusts up to 45 mph expected. Isolated gusts to 55 mph in favored foothill areas. * WHERE...Santa Clarita Valley, Ventura County Interior Valleys, Ventura County Mountains, Ventura County Coastal Valleys, Santa Monica Mountains, San Fernando Valley and San Gabriel Valley. * WHEN...Until 3 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. This includes Interstate 5, Highways 14 and 126, and the 10, 23, 57, 60, 101, 118, 170, 210, 405, 605, and 710 freeways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ040-041-110815- /O.CON.KLOX.WI.Y.0028.220311T0800Z-220311T2300Z/ Ventura County Coast- Los Angeles County Coast including Downtown Los Angeles- Including the cities of Ventura, Oxnard, Camarillo, Malibu, Santa Monica, Beverly Hills, Hollywood, and Long Beach 654 PM PST Thu Mar 10 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PST FRIDAY... * WHAT...Northeast winds 15 to 25 mph with gusts up to 35 mph expected. Strongest from Oxnard to Malibu. * WHERE...Ventura County Coast and Los Angeles County Coast including Downtown Los Angeles. * WHEN...From midnight tonight to 3 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. This includes Pacific Coast Highway, the 10, 105, 110, 405, 605, and 710 freeways in Los Angeles County, and Highway 101 in Ventura County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Hall
306 WWUS76 KLOX 111124 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 324 AM PST Fri Mar 11 2022 CAZ054-112300- /O.CON.KLOX.HW.W.0008.000000T0000Z-220311T2300Z/ Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Acton, Mount Wilson, and Sandberg 324 AM PST Fri Mar 11 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Northeast winds 25 to 40 mph with gusts to 60 mph. * WHERE...Los Angeles County Mountains excluding the Santa Monica Range. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Damaging winds will blow down large objects such as trees and power lines. Power outages are expected. Travel on area roadways will be difficult, especially for high profile vehicles. This includes Highway 33 in Ventura County as well as Interstate 5 and Highway 14 in Los Angeles County. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ044>046-053-088-547-548-112300- /O.CON.KLOX.WI.Y.0028.000000T0000Z-220311T2300Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Santa Monica Mountains Recreational Area-Ventura County Mountains- Santa Clarita Valley-Los Angeles County San Fernando Valley- Los Angeles County San Gabriel Valley- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Lockwood Valley, Mount Pinos, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, Universal City, Pasadena, San Gabriel, and Pomona 324 AM PST Fri Mar 11 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Northeast winds 15 to 30 mph with gusts up to 45 mph expected. Isolated gusts to 55 mph in favored foothill areas. * WHERE...Santa Clarita Valley, Ventura County Interior Valleys, Ventura County Mountains, Ventura County Coastal Valleys, Santa Monica Mountains, San Fernando Valley and San Gabriel Valley. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. This includes Interstate 5, Highways 14 and 126, and the 10, 23, 57, 60, 101, 118, 170, 210, 405, 605, and 710 freeways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ040-041-112300- /O.CON.KLOX.WI.Y.0028.000000T0000Z-220311T2300Z/ Ventura County Coast- Los Angeles County Coast including Downtown Los Angeles- Including the cities of Ventura, Oxnard, Camarillo, Malibu, Santa Monica, Beverly Hills, Hollywood, and Long Beach 324 AM PST Fri Mar 11 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Northeast winds 15 to 25 mph with gusts up to 35 mph expected. Strongest from Oxnard to Malibu. * WHERE...Ventura County Coast and Los Angeles County Coast including Downtown Los Angeles. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. This includes Pacific Coast Highway, the 10, 105, 110, 405, 605, and 710 freeways in Los Angeles County, and Highway 101 in Ventura County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ASR
049 WWUS76 KLOX 112206 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 206 PM PST Fri Mar 11 2022 CAZ054-112315- /O.CAN.KLOX.HW.W.0008.000000T0000Z-220311T2300Z/ Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Acton, Mount Wilson, and Sandberg 206 PM PST Fri Mar 11 2022 ...HIGH WIND WARNING IS CANCELLED... Northeast winds gusting up to 40 mph are possible in isolated locations through Saturday morning. $$ CAZ040-041-044>046-053-088-547-548-112315- /O.CAN.KLOX.WI.Y.0028.000000T0000Z-220311T2300Z/ Ventura County Coast- Los Angeles County Coast including Downtown Los Angeles- Ventura County Interior Valleys-Ventura County Coastal Valleys- Santa Monica Mountains Recreational Area-Ventura County Mountains- Santa Clarita Valley-Los Angeles County San Fernando Valley- Los Angeles County San Gabriel Valley- Including the cities of Ventura, Oxnard, Camarillo, Malibu, Santa Monica, Beverly Hills, Hollywood, Long Beach, Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Lockwood Valley, Mount Pinos, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, Universal City, Pasadena, San Gabriel, and Pomona 206 PM PST Fri Mar 11 2022 ...WIND ADVISORY IS CANCELLED... Northeast winds gusting to 35 mph are possible through Saturday morning, mainly in the hills. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Mar 9, 1:12 PM PST, 51 minutes earlier.
Area forecast discussion, Mar 9, 1:12 PM PST, 51 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
112 PM PST Wed Mar 9 2022
.SYNOPSIS...09/111 PM.
The cooling trend will continue into Thursday as an area of low
pressure brushes the area. Gusty northerly winds will develop
Thursday, then turning northeast Friday with warming temperatures
through Saturday. Temperatures are expected to remain above normal
through the middle of next week.
&&
.SHORT TERM (TDY-SAT)...09/1259 PM.
A cooler day today for coast/valleys as strong onshore trends
have ushered in much cooler air off the ocean. They are also
responsible for the increasing west winds in the Antelope Valley
which will reach advisory levels at times through tonight.
Not much change in the wind dominated forecast the next few days.
Yet another in a winters-long stretch of inside sliders is
currently moving through the Great Basin and will be continuing it
southward trek towards the Colorado River Valley through early
Friday. This trajectory is favorable for a strong push of
northerly flow through the area that will begin during the latter
half of Thursday and peak late Thursday night, mainly impacting
Ventura and LA Counties but with some tangential impacts to
SLO/Santa Barbara Counties as well. Cross sections through model
output continue to indicate deep upper level support for
widespread gusty northerly winds, though not as strong as the
January event as the jet core remains to the east mainly over AZ.
Still, places that typically are sheltered from these winds by
the Transverse Ranges, such as the San Gabriel and eastern San
Fernando Valleys will get some gusty winds at times. Temperatures
Thursday will trend much cooler across the interior with the cold
advection while lower elevations will get some reprieve due to
downsloping, though still on the cool side.
As the low moves farther south Friday the winds will take on more
of a traditional Santa Ana wind event, resulting in stronger winds
in some areas but lighter winds in others. A High Wind Watch was
previously issue for the LA County mountains, and will likely
need wind advisories across much of the rest of LA and Ventura
Counties by Thursday night. Temperatures will climb several
degrees Friday as a ridge moves in from the west and offshore flow
helps warm it even more for coast/valleys.
Saturday offshore flow remains in place but much weaker with much
less upper support. Temps should climb a few more degrees in all
areas with just some lingering morning offshore breezes.
.LONG TERM (SUN-WED)...09/108 PM.
On Sunday the ridge flattens out as a weak trough moves into the
Pac NW. Gradients will trend onshore resulting in cooler temps for
coast/valleys but either little change or slight warming for far
interior areas.
The ridge pops back up Monday with some light offshore trends
which will lead to a few degrees of warming most areas. The little
roller coaster trend of temps continue Tuesday as the ridge moves
east and a weak trough rolls through bringing temps down a few
degrees. Models still hinting at some low rain chances for
northern SLO County with that trough but amounts would be very
light and even smaller chances that rain would get south of Pt
Conception. Main impacts would be cooler temperatures and
increasing clouds.
Longer range trends still not favorable for any significant storms
through the next couple of weeks at least.
&&
.AVIATION...09/1803Z.
At 1739Z at KLAX, the marine layer depth was 1600 feet. The top
of the inversion was at 3200 ft with a temperature of 10 C.
High confidence in most TAFs. Moderate confidence in KSBP, KSMX,
KSMO, KLAX, and KLGB. Mostly MVFR/IFR cigs expected at most
coastal TAF sites after 06z. Timing of cat changes at KLAX and
KLGB may be off by +/- 2 hours and cigs may be as low as BKN015
after 03Z Thursday.
KLAX...Good confidence in the 18z TAF through 03Z then lower
confidence. BKN015 conds could arrive as early as 03Z or as late
as 09Z. Good confidence that any east wind component will be 6 kt
or less. There is a 20 percent chance of east winds reaching 8
knots Thursday morning.
KBUR...High confidence in the 18z TAF through 08Z then lower
confidence as MVFR (30 percent chc of IFR) cigs could arrive as
early as 08Z. There is a 30 percent chc that skies will remain
clear.
&&
.MARINE...09/957 AM.
No changes to the marine forecast in the morning update.
Across the outer waters, Small Craft Advisory (SCA) level NW
winds are expected this morning. Gale Force winds are very likely
this afternoon and night. After the gale force winds end SCA
level winds will take their place thru Thurs afternoon.
Across the inner waters N of Pt. Sal, SCA conds are likely this
afternoon and tonight, with a 30% chance of SCA conds lingering
into Thu. There is a 20% chance of Gale Force winds this evening.
SCA level winds are likely across the western half of the SBA
channel later this afternoon and overnight. Good confidence that
the winds across the eastern half will remain below SCA
thresholds.
SCA level N-NE winds are expected Thursday night through Friday
from Ventura to Santa Monica and out to Anacapa and Santa Cruz
Islands, as well as from Orange county out to Catalina Island.
Winds 20+ kt winds are expected with possibility of 30 kt gusts
reaching Avalon and Two Harbors. Steep, short-period, breaking
waves are expected during this time.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Wind Watch in effect from Thursday afternoon through
Friday afternoon for zone 54. (See LAXNPWLOX).
Wind Advisory in effect until midnight PST tonight for zone
59. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 3 AM PST Thursday for
zones 645-650. (See LAXMWWLOX).
Small Craft Advisory in effect from 7 PM Thursday to noon PST
Friday for zone 655. (See LAXMWWLOX).
Small Craft Advisory in effect until 3 PM PST this afternoon
for zones 670-673-676. (See LAXMWWLOX).
Gale Warning in effect until 9 AM PST Thursday for zones
670-673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (SAT-WED).
No significant hazards expected.
&&
PUBLIC...MW
AVIATION...Sweet/Rorke
MARINE...Sweet/Rorke
SYNOPSIS...MW
weather.gov/losangeles
Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=loxThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 8:10 PM PST | Small Craft Advisory | LOX | 31 hr | |
| Mar 9, 3:02 AM PST | Gale Warning | LOX | 30 hr | |
| Mar 9, 3:05 AM PST | High Wind Watch | LOX | 11 hr | |
| Mar 9, 2:03 PM PST | Wind Advisory | LOX | Los Angeles | 48 hr |
| Mar 9, 2:24 PM PST | Small Craft Advisory | LOX | 46 hr |
Nearby
High Wind Warnings in California, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.